# SDR 9WGA2021020354301

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 77,071 hours, 16,100 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Condition: Activated
- Location: Lwr Ctr Cargo
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXCESSIVELY HIGH TEMPERATURE INDICATIONS IN LOWER CENTER CARGO IN FLIGHT, 72 DEGREES C.
